# SDR 08FDEA00586

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6558352207
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOORBOARD SUPPORT STRG AT (STA 645) RBL 12 IS CORRODED (MARKED )  REMOVED DAMAGED AT STA 645 AND FABED A REPAIR.  APPLIED ALODINE, PRIMER AND PAINT.  REINSTALLED FLOOR SUPPORT AND INSTALLED SPLICE AT STA 670.  APPLIED ALODINE, PRIME AND PAINT, REF SRM 53-10-1 FIG 1.  CLASSIFIED AS A MINOR REPAIR.
